Happy Mothers Breastfed Babies
Results 1 to 5 of 5

Thread: Stopping fenugreek

  1. #1
    Join Date
    Apr 2011
    Location
    Maryland
    Posts
    524

    Default Stopping fenugreek

    I've been taking fenugreek pills for about a month and a half. I think I'm experiencing some side effects though, so I'm going to stop.

    Does anyone have experience with what their milk supply did after stopping? I think I read that sometimes the supply stays up, but sometimes it drops again. I need some anecdotal feedback to trick my brain into thinking that I'll be fine.

    My first pump session of the day was about an ounce and a half short. I changed my membranes, and the second session was the normal amount again. I'm worried that I'm not going to pump enough without relying on fenugreek.
    ~ Megan

    Mommy to Alex (born 2/27/11) and Katie (born 3/31/14)

  2. #2
    Join Date
    Jun 2009
    Posts
    6,564

    Default Re: Stopping fenugreek

    Try not to worry about it. Just pump longer if you can.
    Tracie

    Mommy to
    Lilah 10/08 nursed 25 months
    Beatrix 01/11 nursed 30 months

  3. #3
    Join Date
    Jun 2011
    Posts
    19

    Default Re: Stopping fenugreek

    I took it for a while and I just stopped one week ago. My milk supply remained the same. I guess as long as you continue to nurse or pump or do the same thing as you were when you taking fenugreek. It should be fine in my opinion.

  4. #4
    Join Date
    Jun 2006
    Location
    COUGARTOWN Baby! From here on in!
    Posts
    17,439

    Default Re: Stopping fenugreek

    Fenugreek is completely herbal. What kind of side effects (besides smelling like maple syrup) are you experiencing?

    Way too lazy for formula

  5. #5
    Join Date
    Apr 2011
    Location
    Maryland
    Posts
    524

    Default Re: Stopping fenugreek

    Quote Originally Posted by @llli*djs.mom View Post
    Fenugreek is completely herbal. What kind of side effects (besides smelling like maple syrup) are you experiencing?
    Some blood in my stools. I read that a side effect can be internal bleeding, and that if you have blood in your stool, you should see a doctor asap. I hate having to go to the doctor though, so I haven't gone and am just ignoring it...

    The good news is that my supply hasn't dropped since I have stopped the fenugreek though!
    ~ Megan

    Mommy to Alex (born 2/27/11) and Katie (born 3/31/14)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •